# SDR DL73K000661

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6562125502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R WAS FOUND CORRODED FROM FS 727 + 16 TO FS 727 + 11.  ADDITIONALLY, THE FUSELAGE SKIN WAS FOUND CORRODED FROM FS 727 + 15 TO FS 727A.  A NEW SECTION OF STRINGER WAS SPLICED IN AND AN EXTERNAL REPAIR WAS INSTALLED ON THE SKIN PER ERA 334261-14.  THE DAMAGE WAS FOUND AT MV.
